# SDR SWIA2020090452226

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR CUTOUT INTERIOR SURROUND STRUCTURE FS364 REINFORCING ANGLE BETWEEN APPROXIMATELY STGR 25R TO STGR 25L FOR THE FRAME IS CORRODED (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CORROSION AND EVALUATED.  CORROSION OF REINFORCING ANGLE FOUND TO BE OUT OF LIMITS PER CRJ200 SRM.  REMOVED AND REPLACED ANGLE REF. BOMBARDIER DRAWING. COMPLIED WITH SKYWEST TASK CARD.  SEE CONTNIUE CARD FOR ALL DETAILS.
